# SDR SWIA202158238

- Difficulty date: March 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549-26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD CARGO INTERNAL FUSELAGE AT FS549.0 BETWEEN STGR26 L/H AND STGR27 HAS CORROSION. MARKED     (C-CHECK RO 5/20/2021)    REMOVED CORROSION AT FS 549.00 BETWEEN STGR 26L - STGR 27. FOUND WITHIN LIMITS REF REO 670-53-31-650 REV -- DATE 2021-04-27 SEE CONTINUE CARD FOR MORE DETAILS. NO WEIGHT CHANGE. COMPLIED WITH TASK CARD 51-900-1002-SKY AND 337
